Table of contents

  1. Front Matter
    Pages i-xiv
  2. Shiferaw Berhanu, Jorge Hounie
    Pages 37-57
  3. Sylvain Ervedoza, Enrique Zuazua
    Pages 95-112
  4. Alexander Kurganov, Jeffrey Rauch
    Pages 155-159
  5. Nicolas Lerner
    Pages 161-170
  6. Xiaojun Lu, Michael Reissig
    Pages 171-200
  7. Vesselin Petkov, Luchezar Stoyanov
    Pages 235-251
  8. François Treves *
    Pages 263-289
  9. Giuseppe Zampieri
    Pages 291-301

About this book


This collection of original articles and surveys addresses the recent advances in linear and nonlinear aspects of the theory of partial differential equations.

Key topics include:

* Operators as "sums of squares" of real and complex vector fields: both analytic hypoellipticity and regularity for very low regularity coefficients;

* Nonlinear evolution equations: Navier–Stokes system, Strichartz estimates for the wave equation, instability and the Zakharov equation and eikonals;

* Local solvability: its connection with subellipticity, local solvability for systems of vector fields in Gevrey classes;

* Hyperbolic equations: the Cauchy problem and multiple characteristics, both positive and negative results.

Graduate students at various levels as well as researchers in PDEs and related fields will find this an excellent resource.

List of contributors:

L. Ambrosio                            N. Lerner

H. Bahouri                              X. Lu

S. Berhanu                              J. Metcalfe

J.-M. Bony                              T. Nishitani

N. Dencker                              V. Petkov

S. Ervedoza                             J. Rauch

I. Gallagher                             M. Reissig

J. Hounie                                 L. Stoyanov

E. Jannelli                                D. S. Tartakoff

K. Kajitani                              D. Tataru

A. Kurganov                           F. Treves

                                                G. Zampieri

                                                E. Zuazua


Analysis analytic hypoellipticity hyperbolic equation hyperbolic equations local solvability operator subellipticity wave equation

Editors and affiliations

  • Antonio Bove
    • 1
  • Daniele Del Santo
    • 2
  • M.K. Venkatesha Murthy
    • 3
  1. 1.Dipto. MatematicaUniversità di BolognaBolognaItaly
  2. 2.Dipto. Scienze MatematicheUniversità di TriesteTriesteItaly
  3. 3.Dipto. MatematicaUniversità PisaPisaItaly

Bibliographic information

Industry Sectors
Finance, Business & Banking
IT & Software